# SDR CALA2018011200161

- Difficulty date: January 12, 2018
- Submitted: January 13, 2018
- Operation: Air carrier
- Aircraft: N73259
- Make and model: Boeing 737824
- Aircraft serial: 30803
- Aircraft time: 54,365 hours, 19,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT ROWS 22 - 37 AND AT THE R2 DOOR INOPERATIVE.  FOUND THE BATTERY PACK AND CHARGER  BAD. REPLACED BOTH. OPS CHECKED OK.
